# SDR W9BA2016F00148

- Difficulty date: June 23, 2016
- Submitted: June 25, 2016
- Operation: Air carrier
- Aircraft: N450TR
- Make and model: Cessna 525A
- Aircraft serial: 525A0227
- Aircraft time: 4,163 hours, 4,055 cycles
- Engine: Wilint FJ442A
- Engine time: 4,163 hours, 4,053 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Part number: FJ442C
- Part serial: 126320
- Condition: Shutdown
- Location: Right
- Part time: 4,163 hours, 4,053 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 10,000 MSL, THE THROTTLES WERE RETARDED TO IDLE.  THE RT ENGINE IMMEDIATELY ROLLED BACK AND SHUTDOWN.  LEFT THROTTLE WAS ADVANCED TO MAINTAIN AIRSPEED AND ALTITUDE.  IGNITIONS WERE TURNED ON IAW THE CHECKLIST AND THE RT ENGINE STARTED BACK UP.  ONCE ENGINES STABILIZED, DESCENT CONTINUED AND A NORMAL LANDING AT DESTINATION FOLLOWED.  INVESTIGATION FOR THE ROOT CAUSE IS STILL ONGOING.  SUSPECTING THE FUEL CONTROL UNIT AS THE FAILED COMPONENT.
